Levodopa-induced ocular dyskinesias in Parkinson's disease
Article first published online: 3 JAN 2002
Copyright © 2002 Movement Disorder Society
Volume 17, Issue 1, pages 186–187, January/February 2002
How to Cite
Linazasoro, G., Van Blercom, N., Lasa, A., Indakoetxea, B. and Ruiz, J. (2002), Levodopa-induced ocular dyskinesias in Parkinson's disease. Mov. Disord., 17: 186–187. doi: 10.1002/mds.10017
- Issue published online: 25 JAN 2002
- Article first published online: 3 JAN 2002
- Manuscript Accepted: 25 JUL 2001
- Manuscript Revised: 10 JUN 2001
- Manuscript Received: 18 MAR 2001
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.